# SDR DALA2022090105871

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 81,626 hours, 10,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 WHILE PERFORMING POWER SUPPLY EMERGENCY BATT OPS CHK PER WORKCARD. FOUND EXTERIOR LIGHTS FAULT ON POWER SUPPLY 13WL. CORRECTIVE ACTION: PERFORMED RESET OF EPSU PER A330 TSM 33-51. SYSTEM OPS CKS GOOD. (9093260)
